# SDR ASAA2018091426108

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 33,029 hours, 9,813 cycles
- System (JASC): 2210 · Autopilot System
- Part: Module
- Part number: 285A10109
- Part serial: 285A1010D06989
- Condition: Failed
- Location: E&E Bay
- Part time: 33,054 hours, 9,822 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY ONE HOUR INTO FLIGHT IN LEVEL CRUISE AT FL 360 THE A AUTOPILOT DISENGAGED. WAS ABLE TO REENGAGE A AUTOPILOT. AFTER TEN SECONDS A AUTOPILOT AGAIN DISENGAGED. SWITCH TO B AUTOPILOT WITH NORMAL OPERATION. GROUNDED - YES. PERFORMED DFCS BITE REF FIM 22-11 TASK 801. NO FAULTS CURRENT STATUS. FLIGHT DECK EFFECT FOR THIS FL SHOWED TWO FAULTS BOTH "NO SMYD DATA" MSG 22-11081. INTERMITTENT FAULT REF INITIAL EVAL FIM 22-15 TASK 801. SMYD BITE REF FIM 27-32 TASK 801 SHOWED NO EXISTING FAULTS AND FAULT HISTORY SHOW NO FAULTS FOR THIS FLIGHT LEG. DUE TO HISTORY REMOVED AND REPLACED NR 1 SMYD PER AMM 27-32-42. ALL TESTS NORMAL.
